Simeon Reich, David Shoikhet, "Metric domains, holomorphic mappings and nonlinear semigroups", Abstract and Applied Analysis, vol. 3, Article ID 728568, 26 pages, 1998. https://doi.org/10.1155/S1085337598000529
Metric domains, holomorphic mappings and nonlinear semigroups
We study nonlinear semigroups of holomorphic mappings on certain domains in complex Banach spaces. We examine, in particular, their differentiability and their representations by exponential and other product formulas. In addition, we also construct holomorphic retractions onto the stationary point sets of such semigroups.
Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.